# SDR 9700961141

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 646750
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE MID CABIN EMERGENCY FLOOR LIGHT ON THE LEFT SIDE INOPERATIVE.  REPLACED MID CABIN EMERGENCY BATTERY.
